A fixed point theorem in convex metric spaces with application

Shih Sen Chang, Chi Kin Chan, Heung Wing Joseph Lee, Jing Ai Liu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

In this paper some new fixed point theorems for mappings satisfying a general weakly contractive condition of integral type in complete metric space and complete convex metric space are proved. As application, we shall utilize the results to study the approximation problem of fixed point in convex metric spaces.
Original languageEnglish
Pages (from-to)59-68
Number of pages10
JournalPanamerican Mathematical Journal
Volume20
Issue number3
Publication statusPublished - 1 Jul 2010

Keywords

  • ψ
  • -weak contraction
  • Convex metric space
  • General contractive condition of integral type
  • Ishikawa type iterative scheme

ASJC Scopus subject areas

  • Mathematics(all)

Cite this